# SDR SWAA2022112374566

- Difficulty date: November 23, 2022
- Submitted: November 23, 2022
- Operation: Air carrier
- Aircraft: N8749Q
- Make and model: Boeing 737-8
- Aircraft serial: 62543
- Aircraft time: 5,083 hours, 2,116 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: No Test
- Location: Cockpit
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FLIGHT DECK FLASHLIGHT WILL NOT TEST.  R&R FLIGHT DECK FLASHLIGHT PER AMM 25-64-00 MEL CLEARED REF LP 0311588E.
